# SDR DHL2000701008

- Difficulty date: November 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION LEAK OUT OF R-1 WINDOW.  RETORQUED SCREWS ON R-1 WINDOW PER M/M 56-11-11.  GROUND RAN A/C AND PRESSURIZED TO 4 PSI, NO LEAKS NOTED.
